MAUDE Adverse Event Report: WELCH ALLYN INC LIFE2000 VENTILATOR PACKAGED; CONTINUOUS, VENTILATOR, HOME USE

WELCH ALLYN INC LIFE2000 VENTILATOR PACKAGED; CONTINUOUS, VENTILATOR, HOME USE
Model Number BT-20-0002
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the repair of the bed at this time.The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the device would not alarm low gas pressure when disconnected form vent.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The device was lost and cannot be further inspected.The breathe technologies life2000® ventilation system is intended to provide continuous or intermittent ventilatory support for the care of individuals who require mechanical ventilation.Specifically, the system is applicable for adult patients who require the following types of ventilatory support: positive pressure ventilation, delivered invasively (via et tube) or non-invasively (via mask).Assist/control mode of ventilation.Based on this information, no further action is required.If any further information is received, the record will be reassessed accordingly.
 
Event or Problem Description

Brand Name
LIFE2000 VENTILATOR PACKAGED
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
brad wheeler
1069 state route 46 east
batesville, IN 47006
3128199307
MDR Report Key20789597
Report Number1316463-2024-00157
Device Sequence Number6989677
Product Code NOU
UDI-Device Identifier00887761978201
UDI-Public00887761978201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBT-20-0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown